Life Beyond Diabetes Blog

Does This Diabetes Drug Make Me Look Fat?

Aug 20, 2019

Recently, someone asked me if her insulin might be making her gain weight. She was making all the right food decisions, she had increased her activity, and her blood sugar was improving, but she was frustrated that all her clothes seemed to be getting tighter. She had posed the question to an internet support group and was answered with, “it’s what you’re eating. Eat less and you’ll stop gaining weight.” She felt shame about the weight gain but was sure she was doing everything she could. She wanted to know if I thought maybe it could be even a little bit about the medication.

Her story was almost identical to mine!

About 6-8 months after I was diagnosed with diabetes, I complained to my endocrinologist that I was gaining weight and that I thought the medication I was taking might be causing the weight gain. I was doing everything I was supposed to be doing: eating even less than prescribed and spending hours in the gym. I was trying so hard to LOSE...

Continue Reading...
Close

50% Complete

Two Step

Lorem ipsum dolor sit amet, consectetur adipiscing elit, sed do eiusmod tempor incididunt ut labore et dolore magna aliqua.